MathSciNet Relay Station
MathSciNet bibliographic data
MR1038141 58G30 (83C05)
Christodoulou, D.; Klainerman, S. Asymptotic properties of linear field equations in Minkowski space. Comm. Pure Appl. Math. 43 (1990), no. 2, 137–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement